# SDR SWAA2023051528468

- Difficulty date: April 17, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N8534Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63578
- Aircraft time: 19,732 hours, 9,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY SUB THRESHOLD WEB MULTIPLE AREAS AROUND NUT PLATE HOLES BS440' TO BS492' RBL 26.5 WL156<[01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 460+4' REMOVED 0.015' IN AN AREA OF 1'X1' ORIGINAL THICKNESS 0.045' FOUND TO BE OUT OF LIMITS PER SRM 53-30-15-1A-1 USING ATS TOOL ID ATS2473 DUE 08/2023;[02] VERIFIED CORRECTIVE ACTION 1.;[03] REMOVED DAMAGED FWD CARGO BAY SUB THRESHOLD WEB MULTIPLE BS440' TO BS492' RBL 26.5 WL156; IAW SRM 51-40-02-0G-0.;[04] LOCATED AND DRILLED NEW FWD CARGO BAY SUB THRESHOLD WEB MULTIPLE BS440' TO BS492' RBL 26.5 WL156; IAW SRM 51-40-05-0G-0; AND DWG143A8330. OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION STEP 4. VERIFIED OK TO INSTALL.;[06] INSTALLED FWD CARGO BAY SUB THRESHOLD WEB BS440' TO BS492' RBL 26.5 WL156; IAW SRM 51-40-02-0G-0 AND DWG143A8330.;[07] VERIFIED CORRECTIVE ACTIONS STEP 6.;[08] VERIFIED MEASUREMENTS TABLE.
